Format

Send to

Choose Destination
Dtsch Med Wochenschr. 1988 May 13;113(19):770-2.

[Gallopamil poisoning. Its course and therapy].

[Article in German]

Author information

1
Medizinische Abteilung des Kreiskrankenhauses Pinneberg.

Abstract

About two hours after swallowing 7 g of Gallopamil, a calcium antagonist, with suicidal intent a 32-year-old woman was admitted to hospital in a somnolent state. At that time the systolic blood pressure was about 40 mm Hg, in the presence of a 3 degrees A-V block. Orciprenaline, dopamine and dobutamine, as well as calcium, proved ineffective. Initially massive doses of adrenaline and noradrenaline, and their continued administration over the subsequent 26 hours, succeeded in normalizing the blood pressure and after transitory pacing, terminated, the arrhythmia in the course of 24 hours. About four hours after its intake the plasma gallopamil concentration was 8.4 micrograms/ml, about 100 times the therapeutic range.

PMID:
3366077
DOI:
10.1055/s-2008-1067719
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Georg Thieme Verlag Stuttgart, New York
Loading ...
Support Center